RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 11, Pages 2089–2091 (Mi de2923)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Selfadjointness of elliptic second order differential operators

K. Kh. Boimatov

Institute of Mathematics with Computing Centre, Republic of Tajikistan Academy of Sciences

Full text: PDF file (295 kB)

Bibliographic databases:
UDC: 517.946
Received: 25.11.1974

Citation: K. Kh. Boimatov, “Selfadjointness of elliptic second order differential operators”, Differ. Uravn., 12:11 (1976), 2089–2091

Citation in format AMSBIB
\Bibitem{Boi76}
\by K.~Kh.~Boimatov
\paper Selfadjointness of elliptic second order differential operators
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 11
\pages 2089--2091
\mathnet{http://mi.mathnet.ru/de2923}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=437905}
\zmath{https://zbmath.org/?q=an:0357.35022}


Linking options:
  • http://mi.mathnet.ru/eng/de2923
  • http://mi.mathnet.ru/eng/de/v12/i11/p2089

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. Kh. Boimatov, I. E. Egorov, M. G. Gadoev, “Strongly continuous semigroups of operators generated by systems of pseudodifferential operators in weighted $L_p$-spaces”, J. Math. Sci., 166:5 (2010), 563–602  mathnet  crossref  mathscinet  elib  elib
  • Number of views:
    This page:42
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019